# SDR HNAA2025051200308

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 44,947 hours, 40,671 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605401009
- Part serial: 1728
- Condition: Cracked
- Location: Zone 500
- Part time: 44,947 hours, 40,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HYD 2 FAIL MSG ON EICAS   DFRL  11MAY25  15:46  CLT INSPECTED AND FOUND #1 SPEED BRAKE ACTUATOR CRACKED (SS)   FACT  11MAY25  22:51  CLT   R&R L/H SPEED BRAKE ACTUATOR. LEAK CHECK GOOD. OPS CHECK GOOD IAW AMM 27-62-02.
